NOTE ON HILBERT-SPEISER NUMBER FIELDS AT A PRIME $p$ Note on Hilbert-Speiser number fields at a prime p

この論文にアクセスする

この論文をさがす

抄録

Let $p$ be a prime number. A number field $F$ satisfies the Hilbert-Speiser condition $(H_{p})$ when any tame cyclic extension $N/F$ of degree $p$ has a normal integral basis. We show that $F$ satisfies $(H_{p})$ only when $F¥cap Q(¥zeta_{p})=Q$ under some assumption on $p$ .

収録刊行物

  • Yokohama Mathematical Journal = 横濱市立大學紀要. D部門, 数学

    Yokohama Mathematical Journal = 横濱市立大學紀要. D部門, 数学 54(1), 45-53, 2007

    Yokohama City University and Yokohama National University

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    120001740842
  • NII書誌ID(NCID)
    AA0089285X
  • 本文言語コード
    ENG
  • 資料種別
    departmental bulletin paper
  • ISSN
    0044-0523
  • データ提供元
    CJP引用  IR 
ページトップへ